# SDR REXA2018060740466

- Difficulty date: June 4, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 25,656 hours, 16,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS DO NOT REMAIN ON WHEN SELECTED.  REMOVED AND REPLACED THE BATTERY PACKS IAW AMM 33-51-17.  OPS TEST PASSED. ACFT OK FOR SERVICE.
